BibTeX record journals/jetai/Rachkovskij04

download as .bib file

@article{DBLP:journals/jetai/Rachkovskij04,
  author    = {Dmitri A. Rachkovskij},
  title     = {Some approaches to analogical mapping with structure-sensitive distributed
               representations},
  journal   = {J. Exp. Theor. Artif. Intell.},
  volume    = {16},
  number    = {3},
  pages     = {125--144},
  year      = {2004},
  url       = {https://doi.org/10.1080/09528130410001712862},
  doi       = {10.1080/09528130410001712862},
  timestamp = {Fri, 02 Nov 2018 09:31:19 +0100},
  biburl    = {https://dblp.org/rec/journals/jetai/Rachkovskij04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics